# SDR 97ZZZX3683

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68452
- Make and model: Cessna 152
- Aircraft serial: 15282300
- Engine: Lyc O235L2C
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM37BY
- Condition: Fouled
- Location: Engine
- Part time: 200 hours
- Component: Champion
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED INTERMITTENT ROUGH ENGINE OPERATION EN ROUTE.  PILOT HAD FAILED TO LEAN THE ENGINE, CONSEQUENTLY, FOULING ALL 4 LOWER PLUGS.  AN OFF-AIRPORT LANDING WAS MADE.  NO DAMAGE TO AIRCRAFT.  REPLACED LOWER PLUGS AND FLEW AIRCAFT BACK TO AIRPORT WITHOUT INCIDENT.  NO OTHER FAULTS FOUND.
